# SDR DALA1307933719

- Difficulty date: March 29, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 40,936 hours, 16,763 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 36,163 hours, 14,528 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B26
- Part serial: 889510
- Condition: Failed
- Location: Nr 1
- Part time: 36,163 hours, 14,528 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB AT 7000 FT, A NOISE WAS HEARD FROM THE LT  ENGINE FOLLOWED BY YAW AND LT EGT WENT TO RED.  LT ENGINE SHUTDOWN ON ITS OWN WHILE CREW WAS PERFORMING ENGINE FAILURE CHECKLIST.  ACFT RETURNED TO DEPARTURE.  MX REPLACED THE LT ENGINE.  OPS CHECK OK, ACFT RETURNED TO SERVICE.
